# SDR ASAA0240054

- Difficulty date: May 22, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022601
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTING AT ROW 18 INOPERATIVE.  RECONNECTED WIRE, OPERATIONAL CHECKED NORMAL.  (M)
